# SDR AALA202111191974

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 18,855 hours, 8,430 cycles
- System (JASC): 2540 · Lavatories
- Part: Handle
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD L1 LAVATORY INNER DOOR HANDLE COMES LOOSE WITH LITTLE EFFORT ON HANDLE. ADJUSTED LAVATORY DOOR HANDLE SCREW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.
